# SDR SIMA200815104

- Difficulty date: May 25, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 14,389 hours, 13,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED DAMAGED SILL.  CLEANED AND ALODINED NEW SLLL AND INSTALLED IAW EMB 145 SRM (SRM EMB-14511142 REV 39) CHAPTER 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
